# SDR UIEA2021051401132

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,908 hours, 23,751 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT- NO START @ FL 380- 3 ATTEMPTS- RPMS STOPPED @ 25- THEN FAULT MSG. COLD SOAK START UNSUCCESSFUL.( NOTED BY MX, PERFORMED ECU BITE IAW B767 FIM 49-11 FT 958, MINI FLAGS "OK". LRU FAULTS LAST ATTEMPT "NORMAL STOP" 2,3,4 "NO LIGHT OFF", RESET CLEARED, NORMAL START.  )
